RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 7, Pages 65–76 (Mi ivm1234)  

The Tricomi problem for an equation of mixed type with a nonsmooth line of power degeneration

K. B. Sabitova, N. V. Chiganovab

a Sterlitamak State Pedagogical Academy
b Sterlitamak Branch of Academy of Sciences of Bashkortostan

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:7, 62–73

Bibliographic databases:
UDC: 517.95
Received: 24.04.2004

Citation: K. B. Sabitov, N. V. Chiganova, “The Tricomi problem for an equation of mixed type with a nonsmooth line of power degeneration”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 7, 65–76; Russian Math. (Iz. VUZ), 50:7 (2006), 62–73

Citation in format AMSBIB
\Bibitem{SabChi06}
\by K.~B.~Sabitov, N.~V.~Chiganova
\paper The Tricomi problem for an equation of mixed type with a nonsmooth line of power degeneration
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 7
\pages 65--76
\mathnet{http://mi.mathnet.ru/ivm1234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281890}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 7
\pages 62--73


Linking options:
  • http://mi.mathnet.ru/eng/ivm1234
  • http://mi.mathnet.ru/eng/ivm/y2006/i7/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:201
    Full text:79
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020